# SDR P5CA9700372

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing Rib
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON AFT FAIRING FORWARD SUPPORT OF NR 3 PYLON.  FABRICATED AND INSTALLED REPLACEMENT RIB PER BAC SRM 51-30-02.
